Search or filter publications

Filter by type:

Filter by publication type

Filter by year:

to

Results

  • Showing results for:
  • Reset all filters

Search results

  • JOURNAL ARTICLE
    Evans DM, Rashwan OA, 2002,

    Bounds in the theory of finite covers

    , Journal of Algebra, Vol: 250, Pages: 757-777, ISSN: 0021-8693

    We give an upper bound for the number of conjugacy classes of closed subgroups of the full wreath product FWrWSym(Ω) which project onto Sym(Ω). Here, Ω is infinite, W is the set of n-tuples of distinct elements from Ω (for some finite n), F is a finite nilpotent group, and the topology on the wreath product is that of pointwise convergence in its imprimitive permutation action. The result addresses a problem which arises in a natural model-theoretic context about classifying certain types of finite covers. © 2002 Elsevier Science (USA).

  • JOURNAL ARTICLE
    Lawther R, Liebeck MW, Seitz GM, 2002,

    Fixed point spaces in actions of exceptional algebraic groups

    , PACIFIC JOURNAL OF MATHEMATICS, Vol: 205, Pages: 339-391, ISSN: 0030-8730
  • JOURNAL ARTICLE
    Lawther R, Liebeck MW, Seitz GM, 2002,

    Fixed point spaces in actions of exceptional algebraic groups (vol 205, pg 339, 2002)

    , PACIFIC JOURNAL OF MATHEMATICS, Vol: 207, Pages: 507-507, ISSN: 0030-8730
  • JOURNAL ARTICLE
    Lawther R, Liebeck MW, Seitz GM, 2002,

    Fixed point ratios in actions of finite exceptional groups of Lie type

    , PACIFIC JOURNAL OF MATHEMATICS, Vol: 205, Pages: 393-464, ISSN: 0030-8730
  • JOURNAL ARTICLE
    Liebeck MW, Praeger CE, Saxl J, 2002,

    Primitive permutation groups with a common suborbit, and edge-transitive graphs

    , PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, Vol: 84, Pages: 405-438, ISSN: 0024-6115
  • JOURNAL ARTICLE
    Liebeck MW, Shalev A, 2002,

    Bases of primitive linear groups

    , JOURNAL OF ALGEBRA, Vol: 252, Pages: 95-113, ISSN: 0021-8693
  • JOURNAL ARTICLE
    Liebeck MW, Shalev A, 2002,

    Random (r, s)-generation of finite classical groups

    , BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, Vol: 34, Pages: 185-188, ISSN: 0024-6093
  • JOURNAL ARTICLE
    Brookes CJB, Evans DM, 2001,

    Augmentation modules for affine groups

    , Mathematical Proceedings of the Cambridge Philosophical Society, Vol: 130, Pages: 287-294, ISSN: 0305-0041

    We prove that if k, F are fields of different characteristics then the permutation module kFnfor the affine group AGL(n, F) has simple augmentation submodule. This proves a conjecture of A. R. Camina. © 2001 Cambridge Philosophical Society.

  • JOURNAL ARTICLE
    Evans DM, 2001,

    Suborbits in infinite primitive permutation groups

    , Bulletin of the London Mathematical Society, Vol: 33, Pages: 583-590, ISSN: 0024-6093

    For every infinite cardinal κ. we construct a primitive permutation group which has a finite suborbit paired with a suborbit of size κ. This answers a question of Peter M. Neumann.

  • JOURNAL ARTICLE
    Liebeck MW, Pyber L, 2001,

    Finite linear groups and bounded generation

    , DUKE MATHEMATICAL JOURNAL, Vol: 107, Pages: 159-171, ISSN: 0012-7094

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-t4-html.jsp Request URI: /respub/WEB-INF/jsp/search-t4-html.jsp Query String: id=224&limit=10&page=8&respub-action=search.html Current Millis: 1531932828432 Current Time: Wed Jul 18 17:53:48 BST 2018